Curriculum vitae

Lehec Joseph

Associate Professor
CEREMADE

lehecping@ceremade.dauphinepong.fr
Office : C 612

Latest publications

Articles

Klartag B., Lehec J. (2019), Poisson processes and a log-concave Bernstein theorem, Studia Mathematica, n°247, p. 85-107

Bubeck S., Eldan R., Lehec J. (2018), Sampling from a log-concave distribution with Projected Langevin Monte Carlo, Discrete and Computational Geometry, vol. 59, n°4, p. 757–783

Lehec J. (2016), Regularization in L_1 for the Ornstein-Uhlenbeck semigroup, Annales de la Faculté des Sciences de Toulouse, vol. 25, n°1, p. 191-204

Caglar U., Fradelizi M., Guédon O., Lehec J., Schütt C., Werner E. (2016), Functional versions of Lp-affine surface area and entropy inequalities, International Mathematics Research Notices, vol. 2016, n°4, p. 1223-1250

Lehec J. (2014), Short Probabilistic Proof of the Brascamp-Lieb and Barthe Theorems, Bulletin canadien de mathématiques, vol. 57, p. 585-597

Lehec J. (2014), Cover times and generic chaining, Journal of Applied Probability, vol. 51, n°1, p. 247-261

Lehec J. (2013), Representation formula for the entropy and functional inequalities, Annales Henri Poincaré, vol. 49, n°3, p. 885-899

Lehec J. (2009), On the Yao-Yao partition theorem, Archiv der Mathematik, vol. 92, n°4, p. 366 - 376

Chapitres d'ouvrage

Eldan R., Lee J., Lehec J. (2017), Transport-entropy inequalities and curvature in discrete-space Markov chains, in Martin Loebl, Jaroslav Nešetřil, Robin Thomas, A Journey Through Discrete Mathematics. A Tribute to Jiří Matoušek, Paris: Springer, p. 391-406

Lehec J. (2017), Borell's formula on a Riemannian manifold and applications, in Carlen E., Madiman M., Werner E., Convexity and Concentration, Berlin Heidelberg: Springer, p. 267-284

Eldan R., Lehec J. (2014), Bounding the Norm of a Log-Concave Vector Via Thin-Shell Estimates, in Bo'az Klartag, Emanuel Milman, Geometric Aspects of Functional Analysis. Israel Seminar (GAFA) 2011-2013, Paris: Springer, p. 107-122

Communications avec actes

Schlichting A., Gozlan N., Menz G., Léonard C., Lehec J., Boissard E. (2014), Some recent developments in functional inequalities, in , Journées MAS 2012, Clermont-Ferrand, ESAIM: Proceedings and Surveys, 338 - 354 p.

Lehec J. (2011), Moments of the Gaussian Chaos, in Rouault, Alain, Séminaire de probabilités XLIII, Berlin, Springer, 327-340 p.

Prépublications / Cahiers de recherche

Lehec J. (2021), The Langevin Monte Carlo algorithm in the non-smooth log-concave case, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 19 p.

Chafaï D., Lehec J. (2018), On Poincare and logarithmic Sobolev inequalities for a class of singular Gibbs measures, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 19 p.

Back to the list